EconPapers    
Economics at your fingertips  
 

Introduction of New Spiral Formulas from ROTASE Model and Application to Natural Spiral Objects

Hongjun Pan
Additional contact information
Hongjun Pan: Department of Chemistry, University of North Texas Denton, Texas 76203, USA

Academic Journal of Applied Mathematical Sciences, 2021, vol. 7, issue 2, 66-76

Abstract: A new set of spiral formulas is introduced as a new member of the spiral formulas’ family, people with interest in mathematics and natural spirals may use the new spiral formulas to simulate natural spiral objects or generate their own spirals. The new formulas are derived from a proposed new hypothesis called Rotating Two Arm Sprinkler Emission model (ROTASE) for the formation of spiral galaxies. In this paper, the derivation of the new spiral formulas is illustrated with boats moving across a circular river from central round island. The formulas have only one parameter and one variable, the parameter can change with time in any format, the morphology of the spiral is decided by the behavior of the parameter. 4 real spiral galaxies are precisely simulated shown as examples. It is demonstrated in this paper that the new spiral formulas can be also applied to simulate Earth natural objects such as plants, animals and hurricanes which have spiral patterns. The result shows that the new formulas seem more universal spiral formulas which can produce various different spirals patterns, can be applied to architecture, artworks and industry design. The new spiral formulas will be a new addition to the family of current mathematic spiral formulas.

Keywords: New spiral formulas; ROTASE model; Spiral objects; Spiral simulation (search for similar items in EconPapers)
Date: 2021
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.arpgweb.com/pdf-files/ajams7(2)66-76.pdf (application/pdf)
https://www.arpgweb.com/journal/17/archive/04-2021/2/7 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2021:p:66-76

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().

 
Page updated 2021-02-18
Handle: RePEc:arp:ajoams:2021:p:66-76